# SDR DHL2002365002

- Difficulty date: March 27, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: C23199103
- Part serial: B176
- Condition: Bypassing
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION NOSE GEAR YELLOW LIGHTS ILLUMINATED ON BOTH FRONT S/O PANEL LIGHTS REMAIN LIT FOR 5 MIN SPEED WAS APPROX 245 KTS WHEN PLANE STARTED VIBRATING.  SLOWER TO 220 KTS RAISE GEAR HANDLE TO UP POSITION BOTH YELLOW LIGHTS WENT OUT MAINTAIN 270 KTS.  FOUND R/S NOSE GEAR DOOR ACTUATOR BYPASSING FLUID REMOVED AND REPLACED R/S NOSE DOOR ACTUATOR AS PER MM 32-31-16, GROUND OPS NORMAL.
